A 31-year-old member asked:
Testosterone replacement and ankle foot swelling afterwards, what can i do?
1 doctor answer • 2 doctors weighed in
Ask your doctor: One cannot give generic advice regarding a medication that is possibly causing side effects. You need to seek the advice of the prescribing doctor.
Created for people with ongoing healthcare needs but benefits everyone.
4.9k viewsReviewed >2 years ago
Last updated Sep 25, 2016
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.